논문KCI 등재
Euler type integral involving generalized Mittag-Leffler function
대한수학회 (The Korean Mathematical Society)|2014.07|대한수학회논문집 (Communications of the KMS)|제29권 제3호|pp. 479-487
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we obtain some theorems on certain Euler type integrals involving generalized Mittag-Leffler function. Further, we deduce some special cases involving Wiman function, Prabhakar function and exponential and binomial functions.
Abstract
In this paper, we obtain some theorems on certain Euler type integrals involving generalized Mittag-Leffler function. Further, we deduce some special cases involving Wiman function, Prabhakar function and exponential and binomial functions.
참고문헌 (11)
- L. C. Andrews, "Special Functions of Mathematics for Engineers" (1998), Oxford University Press
- L. Carlitz, "Some extension and convolution formulas related to Mac Mohan’s master theorems", SIAM J. Math. Anal, 8(2), pp.320~336 (1977)
- M. A. Chaudhry, "Extension of Euler’s beta function", J. Comput. Appl. Math, 78(1), pp.19~32 (1997)
- M. A. Chaudhry, "Generalized incomplete gamma functions with applications", J. Comput. Appl. Math, 55(1), pp.99~124 (1994)
- S. Khan, "Evaluations of certain Euler type integrals", Appl. Math. Comput, 189(2), pp.1993~2003 (2007)
- G. M. Mittag-Leffler, "Sur la nouvelle fonction Eα(x)", C. R. Acad. Sci. Paris, 137, pp.554~558 (1903)
- T. R. Prabhakar, "A singular integral equation with a generalized Mittag Leffler function in the kernel", Yokohama Math. J, 19, pp.7~15 (1971)
- A. P. Prudnikov, "Integrals and Series, vol. 1" (1990), Gordan and Breach Science Publishers
- E. D. Rainville, "Special Functions" (1960), Macmillan
- A. K. Shukla, "On a generalization of Mittag-Leffler function and its properties", J. Math. Anal. Appl, 336(2), pp.797~811 (2007)
- A. Wiman, "Uber den Fundamental Satz in der Theorie der Funktionen Eα(x)", Acta Math, 29(1), pp.191~201 (1905)
관련 논문AI추천
Certain integrals associated with generalized Mittag-Leffler function최준상, Mohammad Mehdi Rashidi, Praveen Agarwal, Shilpi Jain대한수학회 · 대한수학회논문집2017 · 제32권 제1호A class of Eulerian integrals involving generalized hypergeometric functions with applicationsDeepak Kumar, Shoukat Ali, Subrat Parida대한수학회 · 대한수학회논문집2025 · 제40권 제1호Extended beta, hypergeometric and confluent hypergeometric functions via multi-index mittag-leffler functionMohd Aman, Nabiullah Khan, Talha Usman장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2022 · 제25권 제1호Certain formulas involving a multi-index Mittag-Leffler function최준상, Devendra Kumar, Manish Kumar Bansal, P. Harjule, Shahid Mubeen영남수학회 · East Asian Mathematical Journal2019 · 제35권 제1호Extended Wright-Bessel function and its propertiesGauhar Rahman, Kottakkaran Sooppy Nisar, Muhammad Arshad, Shahid Mubeen대한수학회 · 대한수학회논문집2018 · 제33권 제1호Extended generalized Mittag-Leffler function applied on fractional integral inequalitiesGhulam Farid, Josip Pecaric, Maja Andric, Muhammad Usama Siddique대한수학회 · 대한수학회논문집2020 · 제35권 제4호
이 간행물의 다른 논문 (10건)
Fibonacci numbers and semisimple continued fraction최은미pp. 387-399The spectral continuity of essentially hyponormal operators류은진, 김안현pp. 401-408Norm of the composition operator from Bloch space to Bergman spaceKazuhiro Kasugapp. 409-413Dirichlet problem for polynomials on the unit diskAli Sinan Sertozpp. 415-420POLARIZATION AND UNCONDITIONAL CONSTANTS OF P(2d∗(1,w)2)김성권pp. 421-428
